Thread: Injection gone bad.. Any ideas??
10-23-2005, 09:56 PM #1Anabolic Member
- Join Date
- Jun 2004
Injection gone bad.. Any ideas??
Well i did a quad injection in just about the same location as usual. I have been doing quad shots for 2 previous cycles and never experienced this type of pain. I shot up high and to the outside like usual a week ago. My leg isnt red but is warm and inflamed all the way to the knee cap. you can see its larger then the other.. What do you guys recommend I try to do?? heat, ice etc.. Im up to try anythign at all. the pain is unbearable and trust me this is not your typical post injection muscle pain. I know what that is. im not a pussy this is pretty bad.. thanks guys.
10-23-2005, 10:11 PM #2
I honestly don't know what you should do besides massage / ice / heat, but if it as bad as you think it is I'd go to the doc
10-23-2005, 10:16 PM #3
i'd keep some heat on it and see if it improves in a day or so.. just keep an eye on it.
are u running a fever?
10-23-2005, 10:20 PM #4
if its swollen its prolly better to use ice and then use heat after the swelling goes down
10-23-2005, 10:34 PM #5
I have experienced this a few times
I would not massage it because as you know that f**** hurts. try to stay off of it and do not go up or down stairs that will kill ya. I would just sit in a nice warm bath and relax it. Its not serious but it sure will hurt like it.
10-23-2005, 11:16 PM #6Anabolic Member
Originally Posted by Deezuhl
- Join Date
- Aug 2005
- Den sitta på huk ställ
Based on what you stated, I say you got a good case of IM inflammation. Take it easy and use an anti-inflammatory like ibuprofen. 800mg would work well. I had some prescription anti-inflammatory meds on hand, so I took them and when I woke up I was able to walk again. I'd say you'll be ok within the next day or so.
If it don't subside after a couple days or gets worse, with extreme redness or fever, then it might be time to see the doc. Could be an infection, but nothing antibiotics couldn't handle.
Hope this helps. Good luck,
10-23-2005, 11:18 PM #7
that happened to me the second quad shot i ever took. my leg was hot, it felt like it was on fire. my leg from the sight down to the knee cap was swollen slightly. give it a couple days. if it dosn't subside, go to the doc. good luck
10-24-2005, 02:59 AM #8
If its been a week i'd see a doc.....if you have a fever of over 100 definitly go to a doc. just my .02
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)